# SDR UALA2011040601670

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 70,801 hours, 22,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Rod
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-4 DOOR LOWER AFT GIRT BAR CONTROL ROD IS CORRODED. REMOVED AND REPLACED MAIN CABIN L-4 DOOR LOWER AFT GIRT BAR CONTROL ROD PER MM AND OPS CHECKED L-4 DOOR GIRT BAR MECHANISM GOOD.
